# SDR WTAA950126

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: MS252531
- Condition: Dirty
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FAT - LEFT BETA LIGHT FLASHING AT ALL POWER LEVER SETTINGS BELOW FLIGHT IDLE ON TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CLEANED AND LUBRICATED LOW PITCH STOP MICROSWITCH.  PERFORMED OPERATIONAL CHECK OF SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
